MathSciNet Relay Station
MathSciNet bibliographic data
MR1061423 (91d:11107) 11M26 (30D20)
Csordas, George; Varga, Richard S. Necessary and sufficient conditions and the Riemann hypothesis. Adv. in Appl. Math. 11 (1990), no. 3, 328–357.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement